International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 708257 | https://doi.org/10.1155/S0161171290000552

So-Hsiang Chou, Truc T. Nguyen, "On Fréchet theorem in the set of measure preserving functions over the unit interval", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 708257, 6 pages, 1990. https://doi.org/10.1155/S0161171290000552

On Fréchet theorem in the set of measure preserving functions over the unit interval

Received30 Nov 1988

Abstract

In this paper, we study the Fréchet theorem in the set of measure preserving functions over the unit interval and show that any measure preserving function on [0,1] can be approximated by a sequence of measure preserving piecewise linear continuous functions almost everywhere. Some application is included.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads345
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.